# SDR DL76L060204

- Difficulty date: March 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 43,903 hours, 6,736 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 10AT3041
- Condition: Fouled
- Location: Spoilers
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO AT 80 KTS DUE TO SPOILER WARN AND CONFIG MSG.  FOUND S493 SPOILER HANDLE POSITION SWITCH CONTACTS FOULED.  CLEANED ROLLERS AND CONTACTS.  RAN SPOILER INTERFACE TEST PER MM CHECKS OK.
